Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 789182, 24 pages
http://dx.doi.org/10.1155/2011/789182
Research Article

The Spectral Scale of a Self-Adjoint Operator in a Semifinite von Neumann Algebra

Department of Mathematics and Statistics, California State University, Chico, 400 West First Street, Chico, CA 95928-0525, USA

Received 1 November 2010; Revised 10 March 2011; Accepted 11 March 2011

Academic Editor: Ilya M. Spitkovsky

Copyright © 2011 Christopher M. Pavone. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christopher M. Pavone, “The Spectral Scale of a Self-Adjoint Operator in a Semifinite von Neumann Algebra,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 789182, 24 pages, 2011. https://doi.org/10.1155/2011/789182.